Volume 36, Issue 2
Preface

DOI:

J. Comp. Math., 36 (2018), pp. 0-0.

Published online: 2019-01

Purchase PDF 8 2298
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-36-0, author = {}, title = {Preface}, journal = {Journal of Computational Mathematics}, year = {2019}, volume = {36}, number = {2}, pages = {0--0}, abstract = {}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/12964.html} }
TY - JOUR T1 - Preface JO - Journal of Computational Mathematics VL - 2 SP - 0 EP - 0 PY - 2019 DA - 2019/01 SN - 36 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/12964.html KW - AB -
. (1970). Preface. Journal of Computational Mathematics. 36 (2). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard